# SDR UPS96220746

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON FRAME BS 600 ADJACENT TO STR 26L.  CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-01.  FRAME REPAIRED IAW SRM 53-10-4 FIG 1.
